Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suddenly started breathing problem, sweating, pain in chest and arm. What are the risks?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4497 Questions
Last night when laying down i began to sweat had trouble breathing..alot of trouble. Pain in my chest and left arm. At times i was so dizzy the tv blurred and when a loud noise came over tv i blacked out for a few seconds.
i was recently told i have scar tissue on my left lung, i had trouble today also but rested alot and took vitamin c and selenium and drank lots of fluids. It felt like it could be a heart atrack but i didnt wanna over react because ive been to hospital befor with similar symptom and am embarrassed to be told nothings wrong again. I am 40hurt yr old womanwith no insurance could this pulmonary fibrosis cause this heart attack feeling?
Posted Sun, 2 Dec 2012 in General Health
Answered by Dr. Anantharamakrishnan 2 hours later
Hi friend,
Welcome to Health Care Magic

Your description of the event suggests - pain could be from heart. There is no way to exclude or be sure except by examination, ECG and enzyme. You MUST GO THE EMERGENCY DEPARTMENT - IMMEDIATELY

It should be investigated as HEART PAIN – UNLESS PROVED OTHERWISE – In suspected heart attack, TIME IS OF THE ESSENCE – if detected early, an attack may even be aborted / the amount of damage and complications can be reduced remarkably. The most important time is the first few hours.

No need to be embarrassed at all – it is after all your health; you are the one suffering.
Pulmonary fibrosis is NOT likely to cause this – there won’t be pain.

Better be safe than sorry - treated if a problem is found / Happy, if it turns out otherwise

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Follow-up: Suddenly started breathing problem, sweating, pain in chest and arm. What are the risks? 1 hour later
Thankyou very much. I will be going to the medical clinic in an hr...i have woke with same symptoms but milder. Should i take asprin as precationary while waiting to go to clinic? What is best advise for a person to do right away if having a heart attack befor emt arive that may save life?
Answered by Dr. Anantharamakrishnan 39 minutes later

As you have rightly said - in such a situation, for self medication - aspirin is the choice - but may INCREASE THE ASTHMA. If you are OK, if this is not the season for your asthma, if you had no problems before - and/or if you are going to the ER - take it. The loading dose is 300 mg. Follow up - if needed - will be 75 to 100 mg from next day.
Aspirin can also irritate the stomach in some (this is a small dose, though).

You can also take 300 mg of Clopidogrel with it / or alone - if there is problem with aspirin. Subsequent doses, if needed, will be 75 mg daily. Your doctor will decide.

Other things - Relax / Don't panic / Lie down and wait for help

All the best
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor